# SDR SWAA2025012875896

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL 232ZLW EMERGENCY EXIT LIGHT IS DAMAGED<[01] REMOVED DAMAGED LIGHT ASSY AT PANEL 232ZLW PER AMM 33-51-01-960-802; 3.C.(1)-(6).;[02] OK TO INSTALL;[03] REMOVED AND REPLACED LIGHT ASSY AT PANEL 232ZLW PER AMM 33-51-01-960-802; 3.C.(1)-(6) AND AMM 33-51-01-960-802; 3.C. (6)-(12);[04] VERIFIED CORRECTIVE ACTION 3
